The Ricean Objection: An Analogue of Rice's Theorem for First-order Theories (bibtex)
by Igor Carboni Oliveira, Walter Carnielli
Reference:
The Ricean Objection: An Analogue of Rice's Theorem for First-order Theories (Igor Carboni Oliveira, Walter Carnielli), In Logic Journal of IGPL, volume 16, 2008.
Bibtex Entry:
@Article{Oliveira2008,
  Title                    = {{The Ricean Objection: An Analogue of Rice's Theorem for First-order Theories}},
  Author                   = {Oliveira, Igor Carboni and Carnielli, Walter},
  Journal                  = {Logic Journal of IGPL},
  Year                     = {2008},
  Number                   = {6},
  Pages                    = {585-590},
  Volume                   = {16},

  Affiliation              = {icr},
  Bdsk-url-1               = {http://jigpal.oxfordjournals.org/cgi/content/abstract/16/6/585},
  Bdsk-url-2               = {http://dx.doi.org/10.1093/jigpal/jzn023},
  Doi                      = {10.1093/jigpal/jzn023},
  Eprint                   = {http://jigpal.oxfordjournals.org/cgi/reprint/16/6/585.pdf},
  Timestamp                = {2013.07.26},
  Url                      = {http://jigpal.oxfordjournals.org/cgi/content/abstract/16/6/585}
}
Powered by bibtexbrowser